# SDR S2YA99030

- Difficulty date: December 20, 1999
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH OF FLIGHT 1024, MKE-ATW, LT MAIN GEAR SAFE LIGHT FAILED TO ILLUMINATE.  THE CREW CYCLED THE GEAR SEVERAL TIMES AND THEN MADE AN UNEVENTFUL LANDING.  OUTSTATION MX INSPECTED AND PINNED THE GEAR.  THE AIRCRAFT WAS FERRIED TO MKE AND INSPECTED BY MAINTENANCE.  MAINTENANCE REPLACED LT MAIN ACTUATOR AND ADJUSTED THE DOWNLOCK SWITCH.  AFTER OPS AND LEAK CHECK THE A/C WAS RETURNED TO SERVICE.  (M)
